Pregnancy - I've been taking Amethia Lo (brand of LoSeasonique) + Amoxicillin?
- 29 Oct 2013 by smiley001
- 29 October 2013
- amoxicillin, contraception, pregnancy, loseasonique, amethia
I've been taking Amethia Lo (brand of LoSeasonique) for a year and a & 5months now. This BC affects the body to where I'm only supposed to have my period every 3 month's (4times a year). However, I came up positive for strep last Monday and my doctor put me on amoxicillin. It has been exactly a week today since i began taking my prescriptive medicine. I also have been regularly taking my BC everyday as normal.
Today, My boyfriend and I had unprotected sex, but he didn't ejaculate or get close to climaxing cause I stopped us from the fear I could get pregnant.
So after the information provided... Could someone please let me know the chances of me getting pregnant and if there's anything I could do yo prevent it? Thank you.
Added 30 Oct 2013:
Yesterday (the day after we had intercourse), my discharge was a very light pinkish clear about 3 times yesterday and the rest was just clear. Today it was twice so far. So idk if that is just because its been 2 weeks since my last period and this is supposedely my ovulation week and that's why it has been that color? Or if its a sign of early pregnancy?? Hopefully not.
He should have used a condom. While on antibiotics and a week following you are supposed to use condoms. There is a chance you'll get pregnant without them. The morning after pills are also the same hormones just more of them, so they might not work either. The thing you could have done, to prevent pregnancy was read all the directions about the pill before you do something that can get you in trouble.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2012 • 1 answer
Posted 2 Aug 2012 • 2 answers
Posted 19 Mar 2016 • 0 answers
Posted 24 May 2016 • 0 answers
Posted 13 Sep 2016 • 0 answers